The average number of points of inflection of a random sum of orthogonal polynomial.

K Farahmand, M Sambandham, M Skinner

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages203-211
    JournalInternational Journal of Applied Mathematics
    Volume18
    Issue number2
    Publication statusPublished - Nov 2005

    Cite this

    Farahmand, K., Sambandham, M., & Skinner, M. (2005). The average number of points of inflection of a random sum of orthogonal polynomial. 18(2), 203-211.
    Farahmand, K ; Sambandham, M ; Skinner, M. / The average number of points of inflection of a random sum of orthogonal polynomial. 2005 ; Vol. 18, No. 2. pp. 203-211.
    @article{aa5d2ebe5a7745a9b0f78d03fbb8d238,
    title = "The average number of points of inflection of a random sum of orthogonal polynomial.",
    author = "K Farahmand and M Sambandham and M Skinner",
    year = "2005",
    month = "11",
    language = "English",
    volume = "18",
    pages = "203--211",
    number = "2",

    }

    Farahmand, K, Sambandham, M & Skinner, M 2005, 'The average number of points of inflection of a random sum of orthogonal polynomial.', vol. 18, no. 2, pp. 203-211.

    The average number of points of inflection of a random sum of orthogonal polynomial. / Farahmand, K; Sambandham, M; Skinner, M.

    Vol. 18, No. 2, 11.2005, p. 203-211.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The average number of points of inflection of a random sum of orthogonal polynomial.

    AU - Farahmand, K

    AU - Sambandham, M

    AU - Skinner, M

    PY - 2005/11

    Y1 - 2005/11

    M3 - Article

    VL - 18

    SP - 203

    EP - 211

    IS - 2

    ER -

    Farahmand K, Sambandham M, Skinner M. The average number of points of inflection of a random sum of orthogonal polynomial. 2005 Nov;18(2):203-211.